# SDR CA021101011

- Difficulty date: October 31, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 12,445 hours
- Engine: Pwa JT15D4
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: 650801127
- Condition: Split
- Location: Main Electrical
- Part time: 12,654 hours, 13,063 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A PHASE 5 INSPECTION, A 10 GAUGE WIRE WAS FOUND TO HAVE SPLIT OPEN EXPOSING 2 INCHES OF BARE WIRE BEHIND THE LT CIRCUIT BREAKER PANEL. THIS WIRE TIES THE LT AND RT CIRCUIT BREAKER PANELS AT CB58 AND CB120 RESPECTIVELY. THE MATERIAL SPEC ON THE WIRE IS M81381/8. WHILE REMOVING IT FROM THE AIRCRAFT IT ALSO SPLIT OPEN IN OTHER AREAS WHEN FLEXED.THE WIRE WAS REPLACED WITH A DIFFERENT SPEC WIRE PER MAINTENANCE PRACTICES IN CHAPTER 20 OF THE CITATION WIRING DIAGRAM MANUAL.
